Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Lost almost all hair in middle of my head..

hi i am 28 years old i lost almost all hair in middle of my head.. and losing my hairs.. how can i stop for losing my hairs please advise. thanks
Asked On : Thu, 12 May 2011
Answers:  4 Views:  443
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi,thanks for query.You need to first diagnose the condition first.After that if any local problem like infection is there you need to apply specific drugs for it.Some times some vitamin deficiency or stress may be the reason.Please see a doctor who will help.bye.
Answered: Thu, 12 May 2011
I find this answer helpful

 1 user finds this helpful

ENT Specialist Dr. Puneet Maheshwari's  Response
hello
welcome to health care magic
i think its better u consult some dermatologist
but in th mean time u can take cap.evion 400 mg.od for a month
Answered: Thu, 12 May 2011
I find this answer helpful
Dermatologist Dr. Bharat Chawda's  Response
Hi!,
Welcome to HealthcareMagic forum,

Since your brother nad father have the same pattern ,then it is surely andogenetic alopecia.Kindly follow the advice as I had given you.
regards,
Dr.chawda
Answered: Thu, 12 May 2011
I find this answer helpful

 1 user finds this helpful

Dermatologist Dr. Bharat Chawda's  Response
Hi!,
Welcome to HealthcareMagic forum,

You probably are suffering from ANDROGENTIC ALOPECIA,common type of patterned hair loss.This is a familial condition where in one gradually looses frontal hair .
I would like to share with you that if your family members also have the same patter (esp your father) then ,there is very high chance that you would also get the same pattern.And there is no permanent cure for this except surgery.But with proper medication you can delay the process of baldness may be by few years.

You can first try minoxidil sol 5% or 10% topically directly applied to scalp.Along with this there are medicines like finestride 1 mg & biotin which are help ful .Before taking this you should be under a regular guidance of a dermatologist .These are very effective medicine but has to be taken for long time.Apart from this there are lasers for hair growth (FDA APPROVED) which needs to be taken for initial 2 months .It has amazing results.Then there is MESO-THERAPY which are tiny injections which are directly given on the scalp for growth.

In case you have already lost hair and are suffering from baldness then you can go for hair transplantation. You can get details in my website www.skinhairclinic.com (under construction) & www.apollobsr.com (dermatology section) .We also have a hair institute running in apollo hospital,bhilai(cg). We do all above procedures and we also do l asers and meso injection along with hair transplantation.

Improve your diet with green leafy veg, fresh fruits, plenty of water, pulses, high protein diet, avoid items with high sugar content like sweets & chocolates, less of Chinese foods, less of pizza & burgers ,more of milk & ghee, dry fruits . Good sleep also has a important role to play .

Take care,
Dr.Bharat Chawda
Answered: Thu, 12 May 2011
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor